It’s unlikely that allergic reactions are likely to cause urine infections. Have a culture and sensitivity test done to find out the correct antibiotic that the infecting organism is sensitive to and taking this medication for the required amount of days may help to clear urinary tract infection.
thank you for replying...unfortunately i asked for my 8yrs old niece..she's the one with these symptoms..we did go to CHEO for tests & we are waiting for results but in the meanwhile she's still suffering...i just want to help her out poor baby :-( got any idea what else it could be???
The ammonia breath as described by you, sometimes occurs in kidney diseases, when it is described as urinous or fishy breath. She could be having congenital abnormalities of the urinary tract, these people are more prone for urinary tract infections. Have her evaluated for the same.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.